# SDR SWAA2020081003090

- Difficulty date: July 23, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB 4 #4 STIFFENER CRACKED AT LWR AREA. / REPAIRED LEFT HORIZONTAL STABILIZER INTERNAL RIB #4; STIFFINER #4 PER SRM 55-10-09-2R-4
